# SDR ASAA2020021532227

- Difficulty date: February 15, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,210 hours, 13,150 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Condition: Missing
- Location: N1 Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN KEVLAR RING AROUND N1 FAN BLADE IS MISSING A 2"-3" PIECE AT LOWER POSITION. GROUNDED - YES. (RESOLVED ON W/O: 1069681 TASKCARD: N/R-00004 ) REMOVED FWD & AFT SPINNER CONES, PLATFORM #24,#1,#2 AND #3, REMOVED FAN BLADES & SPACER #1, #2 AND #3. REF. B737-800 AMM 72-21-00-640-801-F00. ACCOMPLISHED RECONDITION OF THE ABRADALE SHROUND EPOXY LINER @ 6 O'CLOCK POSITION REF. AMM 72-24-02-200-802-F00. ACCOMPLISHED RELUBRICATION AND INSTALLATION OF #1,#2 AND #3 FAN BLADES, SPACER, PLATFORMS OF #24, #1,#2 AND #3,FWD & AFT SPINNER CONE. REF. AMM 72-21-00-640-801-F00.
